# SDR JIK2010F00000

- Difficulty date: June 6, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N191AF
- Make and model: Swrngn SA227AC
- Aircraft serial: AC491
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 1956758
- Part serial: 70130165
- Condition: Separated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, THE PILOT REPORTED THAT THE LT BRAKE WAS NOT WORKING.  THE PILOT WAS ABLE TO STOP THE ACFT AND TAXI TO THE RAMP WITHOUT INCIDENT.  INSPECTED THE LT LANDING GEAR AND FOUND THAT THE NR 2 TIRE TREAD AND SEPARATED FROM THE TIRE.  WHEN THE TIRE TREAD SEPARATED, IT SHEARED THE BRAKE LINE CAUSING THE LOSS OF BRAKING ACTION.  THE NR2 TIRE WAS A RECAP TIRE.
